# SDR SIMA202212126003

- Difficulty date: November 26, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FLOOR BEAM UPPER SHEET CORRODED JUST FWD OF FR 87. (LEVEL 2 CORROSION) -C/A-BLENDED RH CENTER FLOOR BEAM UPPER SHEET (REPAIR DOUBLER) JUST FWD OF FR 87 IAW EMB 170 SRM 51-10-03. FABRICATED REPAIR DOUBLER PLATE AND RE-ACCOMPLISHED DOUBLER REPAIR ON RH CENTER FLOOR BEAM UPPER SHEET JUST FWD OF FR 87 IAW EMB 170 SRM 53-23-10-RE01.
